Heparin induced sublingual hematoma: a rare oral complication

Srikanth, G and Kamath, Abhay Taranath and Chhaparwal, Yogesh and Dhara, Vasantha and Singh, Anupam (2017) Heparin induced sublingual hematoma: a rare oral complication. Asian Journal of Pharmaceutical and Clinical Research, 10 (10). pp. 19-20. ISSN 0974-2441

[img] PDF
RMS - 00003344.pdf - Published Version
Restricted to Registered users only

Download (557kB) | Request a copy

Abstract

A lingual and sublingual hematoma is a rare complication following heparin therapy which may result in serious life-threatening airway obstruction. A 75-year-old female with ischemic heart disease was heparinized for percutaneous transluminal coronary angioplasty of the left anterior descending artery leading to sublingual hematoma with difficulty in swallowing and breathing. This paper presents a case report and management of sublingual hematoma following heparin therapy.

Item Type: Article
Uncontrolled Keywords: Sublingual hematoma; heparin; airway obstruction.
Subjects: Dentistry > MCODS Manipal > Oral and Maxillofacial Surgery
Dentistry > MCODS Manipal > Oral Medicine and Radiology
Depositing User: KMC Library
Date Deposited: 30 Oct 2017 08:54
Last Modified: 30 Oct 2017 08:54
URI: http://eprints.manipal.edu/id/eprint/149882

Actions (login required)

View Item View Item